MedElevator Войти в исследования
← Поиск публикаций
Japanese journal of radiology · 2011

Hypertensive crisis due to contrast-enhanced computed tomography in a patient with malignant pheochromocytoma.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Nakano Sachiko, Tsushima Yoshito, Taketomi-Takahashi Ayako, Higuchi Tetsuya, Amanuma Makoto, Oriuchi Noboru, Endo Keigo

Аннотация

A 63-year-old man underwent computed tomography (CT) using intravenous low-osmolar iodine contrast medium (LOCM) 6 days after undergoing high-dose (131)I-MIBG therapy for metastatic pheochromocytoma. Immediately after the CT examination, his blood pressure increased to 260/160 mmHg (from 179/101 mmHg before the examination). Phentolamine mesilate was administered, and the blood pressure rapidly went back to normal. Although hypertensive crisis after administration of LOCM is rare, this case suggests that high-dose (131)IMIBG therapy may be a risk factor for hypertensive crisis after administration of intravenous LOCM.

Предметные рубрики MeSH